MAUDE Adverse Event Report: SYNTHES GMBH 3.5MM PUBIC SYMPHYSIS PLATE 6 HOLES; PLATE, FIXATION, BONE

SYNTHES GMBH 3.5MM PUBIC SYMPHYSIS PLATE 6 HOLES; PLATE, FIXATION, BONE
Model Number 02.100.006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon will be removing a pubic symphysis plate on (b)(6)23.No adverse events or allegations against the devices have been communicated.This plate construct was removed successfully.It was removed because of a suspected infection.This report is for one (1) 3.5mm pubic symphysis plate 6 holes this is report 1 of 7 for complaint (b)(4).

Brand Name
3.5MM PUBIC SYMPHYSIS PLATE 6 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17073525
Report Number8030965-2023-07156
Device Sequence Number14984902
Product Code HRS
UDI-Device Identifier10886982028259
UDI-Public(01)10886982028259
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K042377
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.100.006
Device Catalogue Number02.100.006
Device Lot Number2886P80
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexUnknown
Patient Weight73 KG